Shaking and weakness after eating

Talk about anything that has at least something to do with disabilities and disabled life. Other unrelated discussion belongs in the Random Discussion forum
User avatar
Greyhound
Member
Posts: 106
Joined: Thu Jul 24, 2008 12:02 pm
Disabilities: Neurologically dodgy!

Tourette syndrome with other general neurological abnormalities, including:
CAPD traits
Mild Asperger syndrome traits/NVLD/social-emotional processing difficulties/dyssemia
Tactile issues
Irritability (used to have rages)
Distractibility
Absent mindedness manifesting itself as short term/working memory problems
Organisational problems
Possible Harry Benjamin syndrome/dysmorphia
Hypodipsia
Synesthesia (associated type)?

All very mild though - just some dodgy circuitry!
Location: Birmingham, UK
Contact:

Shaking and weakness after eating

Postby Greyhound » Sun Aug 03, 2008 3:37 pm

A couple of times recently, I've felt shaky and without energy (and a bit dizzy) after eating a meal. I'm worried I might have done some damage somehow by taking too many supplements or something. I've also been ticcing a lot more.

I'm terrified it might be the start of diabetes. I keep hoping it's just due to my not breathing properly (due to to tics), but it's after I eat. I'm really scared.
Neurologically dodgy!

User avatar
alin0s
Site Admin
Posts: 2834
Joined: Tue Jan 01, 2008 10:13 am
Disabilities: Cerebral Palsy, Rett Syndrome, Classic Autism High Functioning, Sensory Integration/Processing Disorder, Dyspraxic Spasticity, Severe Spasticity, Scheurmann's kyphosis, Scoliosis, Rotoscoliosis, Hip rotation, Leg length discrepancy, Severely hypotonic trunk/arms/neck, Hypertonic legs & hips, Intractible Epilepsy, Intractible Pain Disorder, Communication Disabilities
Location: Illinois, USA
Contact:

Re: Shaking and weakness after eating

Postby alin0s » Sun Aug 03, 2008 5:41 pm

Supplements can sometimes cause problems due to interaction with certain foods. Contact your doctor A.S.A.P and take all of your supplement bottles. Supplements along with medications should NOT be taken without supervision of a medical professional. They could be doing nothing good for you and just sapping money or even making things worse. Therefore I have never been and never will be an advocate for supplement usage since most of them are just plain un-necessary.

Note, certain foods are neuro-stimulant and could be causing a seizure.

I would not be surprised if its those supplements causing problems, your list of supplements is unusually long, and any doctor in their right mind would tell you to really cut down on them to the ones you actually need.

I am not your medical professional, however my final word is, call your doctor and review your supplements with him or her.
check out my website at http://www.alinssite.info

User avatar
Greyhound
Member
Posts: 106
Joined: Thu Jul 24, 2008 12:02 pm
Disabilities: Neurologically dodgy!

Tourette syndrome with other general neurological abnormalities, including:
CAPD traits
Mild Asperger syndrome traits/NVLD/social-emotional processing difficulties/dyssemia
Tactile issues
Irritability (used to have rages)
Distractibility
Absent mindedness manifesting itself as short term/working memory problems
Organisational problems
Possible Harry Benjamin syndrome/dysmorphia
Hypodipsia
Synesthesia (associated type)?

All very mild though - just some dodgy circuitry!
Location: Birmingham, UK
Contact:

Re: Shaking and weakness after eating

Postby Greyhound » Mon Aug 04, 2008 6:30 am

Thanks for the advice.

To be honest, the list of supplements is long, but you'd get more in a basic multivitamin (which I don't want, because they contain crap forms of things like magnesium oxide and they have too much of the fat soluable vitamins).
Neurologically dodgy!

User avatar
alin0s
Site Admin
Posts: 2834
Joined: Tue Jan 01, 2008 10:13 am
Disabilities: Cerebral Palsy, Rett Syndrome, Classic Autism High Functioning, Sensory Integration/Processing Disorder, Dyspraxic Spasticity, Severe Spasticity, Scheurmann's kyphosis, Scoliosis, Rotoscoliosis, Hip rotation, Leg length discrepancy, Severely hypotonic trunk/arms/neck, Hypertonic legs & hips, Intractible Epilepsy, Intractible Pain Disorder, Communication Disabilities
Location: Illinois, USA
Contact:

Re: Shaking and weakness after eating

Postby alin0s » Mon Aug 04, 2008 7:11 pm

Greyhound wrote:Thanks for the advice.

To be honest, the list of supplements is long, but you'd get more in a basic multivitamin (which I don't want, because they contain crap forms of things like magnesium oxide and they have too much of the fat soluable vitamins).


Still compared to a multivitamin your dosing might be wonky. Best have your doctor review it all with you and unwonk anything that is wonked.
check out my website at http://www.alinssite.info


Return to “General Disability Discussion”

Who is online

Users browsing this forum: No registered users and 1 guest